# SDR 2008UALA05962

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 35,420 hours, 13,492 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AFT OF DOOR 2R BETWEEN FRAME 69 AND FRAME 70 CORRODED.  REMOVED SHEAR PLATE AFT OF DOOR 2R.  REPLACED WITH NEW SHEAR PLATE AFT OF DOOR 2R.   INSPECTED THE INSTALLATION OF THE SHEAR PLATE AND FOUND SECURE.
